| Model Number |
982112 |
| Medical Device Problem Codes |
Crack (1135); Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product device was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product device was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.No corrective actions are required since the complaint was not confirmed.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
Event or Problem Description
It was reported that upon opening of the product, it was observed in 15-20 of the devices with a crack in the tube holder.No patient injury was reported.